# SDR DALA2018052403544

- Difficulty date: May 27, 2017
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 48,768 hours, 25,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FWD ATG4 DE-MOD PER GOGO DRAWING P19110-21402 REV B, THIRTY TWO (32) HOLES WERE FOUND TO BE OVERSIZED. ONE HOLE WAS REPORTED TO BE ON THE CHEM-MILL. REPAIR PER ER/A 559100-14.
